zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Application of the exp-function method for nonlinear differential-difference equations. (English) Zbl 1185.35312
Summary: We established abundant travelling wave solutions for some nonlinear differential-difference equations. It is shown that the Exp-function method, with the help of symbolic computation, provides a very effective and powerful new method for discrete nonlinear evolution equations in mathematical physics.

35R10Partial functional-differential equations
35C08Soliton solutions of PDE
35A24Methods of ordinary differential equations for PDE
35A30Geometric theory for PDE, characteristics, transformations
Full Text: DOI
[1] Ablowitz, M. J.; Segur, H.: Solitons and inverse scattering transform, (1981) · Zbl 0472.35002
[2] Vakhnenko, V. O.; Parkes, E. J.; Morrison, A. J.: A Bäcklund transformation and the inverse scattering transform method for the generalised Vakhnenko equation, Chaos, solitons fractals 17, 683-692 (2003) · Zbl 1030.37047 · doi:10.1016/S0960-0779(02)00483-6
[3] Hirota, R.: Direct method of finding exact solutions of nonlinear evolution equations, Bäcklund transformations, 1157-1175 (1980)
[4] Malfliet, W.: Solitary wave solutions of nonlinear wave equations, Am. J. Phys. 60, 650-654 (1992) · Zbl 1219.35246 · doi:10.1119/1.17120
[5] Malfliet, W.; Hereman, W.: The tanh method. Part I. Exact solutions of nonlinear evolution and wave equations, Phys. scr. 54, 563-568 (1996) · Zbl 0942.35034 · doi:10.1088/0031-8949/54/6/003
[6] Wazwaz, A. M.: The tanh method for travelling wave solutions of nonlinear equations, Appl. math. Comput. 154, 713-723 (2004) · Zbl 1054.65106 · doi:10.1016/S0096-3003(03)00745-8
[7] El-Wakil, S. A.; Abdou, M. A.: New exact travelling wave solutions using modified extended tanh-function method, Chaos, solitons fractals 31, 840-852 (2007) · Zbl 1139.35388 · doi:10.1016/j.chaos.2005.10.032
[8] Fan, E.: Extended tanh-function method and its applications to nonlinear equations, Phys. lett. A 277, 212-218 (2000) · Zbl 1167.35331 · doi:10.1016/S0375-9601(00)00725-8
[9] Wazwaz, A. M.: The extended tanh method for abundant solitary wave solutions of nonlinear wave equations, Appl. math. Comput. 187, 1131-1142 (2007) · Zbl 1118.65370 · doi:10.1016/j.amc.2006.09.013
[10] Wazwaz, A. M.: A sine -- cosine method for handling nonlinear wave equations, Math. comput. Model. 40, 499-508 (2004) · Zbl 1112.35352 · doi:10.1016/j.mcm.2003.12.010
[11] Yusufo&gbreve, E.; Lu; Bekir, A.; Alp, M.: Periodic and solitary wave solutions of Kawahara and modified Kawahara equations by using sine -- cosine method, Chaos, solitons fractals 37, 1193-1197 (2008) · Zbl 1148.35351
[12] He, J. H.; Wu, X. H.: Exp-function method for nonlinear wave equations, Chaos, solitons fractals 30, 700-708 (2006) · Zbl 1141.35448 · doi:10.1016/j.chaos.2006.03.020
[13] He, J. H.; Abdou, M. A.: New periodic solutions for nonlinear evolution equations using exp-function method, Chaos, solitons fractals 34, 1421-1429 (2007) · Zbl 1152.35441 · doi:10.1016/j.chaos.2006.05.072
[14] Wang, M. L.; Li, X.; Zhang, J.: The $(G^{\prime}/G)$-expansion method and travelling wave solutions of nonlinear evolution equations in mathematical physics, Phys. lett. A 372, 417-423 (2008) · Zbl 1217.76023 · doi:10.1016/j.physleta.2007.07.051
[15] Zhang, S.; Tong, J. -L.; Wang, W.: A generalized $(G^{\prime}/G)$-expansion method for the mkdv equation with variable coefficients, Phys. lett. A 372, 2254-2257 (2008) · Zbl 1220.37072 · doi:10.1016/j.physleta.2007.11.026
[16] Toda, M.: Theory of nonlinear lattices, (1981) · Zbl 0465.70014
[17] He, J. H.; Zhu, S. D.: Differential-difference model for nanotechnology, J. phys. Conf. ser. 96, 012189 (2008)
[18] He, J. H.: An elementary introduction to recently developed asymptotic methods and nanomechanics in textile engineering, Int. J. Mod. phys. B 22, 3487-3578 (2008) · Zbl 1149.76607 · doi:10.1142/S0217979208048668
[19] Wu, G. C.; Zhao, L.; He, J. H.: Differential-difference model for textile engineering, Chaos, solitons fractals 42, 352-354 (2009)
[20] He, J. H.; Lee, E. W. M.: Variational principle for the differential-difference system arising in stratified hydrostatic flows, Phys. lett. A 373, 1644-1645 (2009) · Zbl 1229.76038 · doi:10.1016/j.physleta.2009.03.007
[21] Mokhtari, R.: Variational iteration method for solving nonlinear differential-difference equations, Int. J. Nonlinear sci. Numer. simul. 9, 19-23 (2008)
[22] Yıldırım, A.: Applying he’s variational iteration method for solving differential-difference equation, Math. probl. Eng. 869614, 1-7 (2008) · Zbl 1155.65384 · doi:10.1155/2008/869614
[23] Yıldırım, A.: Exact solutions of nonlinear differential-difference equations by he’s homotopy perturbation method, Int. J. Nonlinear sci. Numer. simul. 9, 111-114 (2008)
[24] Ding, X. -H.; Zhang, L.: Applying he’s parameterized perturbation method for solving differential-difference equation, Int. J. Nonlinear sci. Numer. simul. 10, 1249-1252 (2009)
[25] He, J. H.: Some asymptotic methods for strongly nonlinear equations, Int. J. Mod. phys. B 20, 1141-1199 (2006) · Zbl 1102.34039 · doi:10.1142/S0217979206033796
[26] Fermi, E.; Pasta, J.; Ulam, S.: Collected papers of enrico Fermi, (1965)
[27] Qian, X. -M.; Lou, S. -Y.; Hu, X. -B.: Variable separation approach for a differential-difference system: special Toda equation, J. phys. A: math. Gen. 37, 2401-2411 (2004) · Zbl 1042.37052 · doi:10.1088/0305-4470/37/6/029
[28] Baldwin, D.; Goktas, Ü.; Hereman, W.: Symbolic computation of hyperbolic tangent solutions for nonlinear differential-difference equations, Comput. phys. Commun. 163, 203-217 (2004) · Zbl 1196.68324 · doi:10.1016/j.cpc.2004.07.002
[29] Zhu, J. -M.: Hyperbolic function method for solving nonlinear differential-difference equations, Chin. phys. 14, 1290-1295 (2005)
[30] Dai, C. -Q.; Zhang, J. -F.: Travelling wave solutions to the coupled discrete nonlinear Schrödinger equations, Int. J. Mod. phys. B 19, 2129-2143 (2005) · Zbl 1101.81048 · doi:10.1142/S0217979205029778
[31] Wu, X. H.; He, J. H.: Solitary solutions, periodic solutions and compacton-like solutions using the exp-function method, Comput. math. Appl. 54, 966-986 (2007) · Zbl 1143.35360 · doi:10.1016/j.camwa.2006.12.041
[32] Wu, X. H.; He, J. H.: Exp-function method and its application to nonlinear equations, Chaos, solitons fractals 38, 903-910 (2008) · Zbl 1153.35384 · doi:10.1016/j.chaos.2007.01.024
[33] Zhou, X. W.; Wen, Y. X.; He, J. H.: Exp-function method to solve the nonlinear dispersive $K(m,n)$ equations, Int. J. Nonlinear sci. Numer. simul. 9, 301-306 (2008)
[34] Bekir, A.; Boz, A.: Exact solutions for a class of nonlinear partial differential equations using exp-function method, Int. J. Nonlinear sci. Numer. simul. 8, 505-512 (2007)
[35] Wu, G. C.; Xia, T. C.; Chen, D. Y.: Application of an extended exp-function method to differential-difference equation, J. phys. Conf. ser. 96, 012191 (2008)
[36] Dai, C. Q.; Wang, Y. Y.: Exact travelling wave solutions of Toda lattice equations obtained via the exp-function method, Z. naturforsch. A 63, 657-662 (2008)
[37] Zhu, S. D.: Exp-function method for the hybrid-lattice system, Int. J. Nonlinear sci. Numer. simul. 8, 461-464 (2007)
[38] Zhu, S. D.: Exp-function method for the discrete mkdv lattice, Int. J. Nonlinear sci. Numer. simul. 8, 465-468 (2007)
[39] Wadati, M.: Transformation theories for nonlinear discrete systems, Prog. theor. Phys. suppl. 59, 36-63 (1976)
[40] Kac, M.; Van Moerbeke, P.: On an explicitly soluble system of nonlinear differential equations, related to certain Toda lattices, Adv. math. 16, 160-169 (1975) · Zbl 0306.34001 · doi:10.1016/0001-8708(75)90148-6
[41] Cherdantsev, I. Y.; Yamilov, R. I.: Master symmetries for differential-difference equations of the Volterra type, Physica D 87, 140-144 (1995) · Zbl 1194.35485 · doi:10.1016/0167-2789(95)00167-3
[42] Liu, C. -S.: Exponential function rational expansion method for nonlinear differential-difference equations, Chaos, solitons fractals 40, 708-716 (2009) · Zbl 1197.35243 · doi:10.1016/j.chaos.2007.08.018
[43] Zhu, J. -M.: Homotopy perturbation method for the nonlinearity relativistic Toda lattice equations, Topol. method nonlinear anal. 31, 373-381 (2008) · Zbl 1153.65077
[44] Wu, X. F.; Hua, G. S.: Exact discrete exp-function solutions of the relativistic Toda lattice system, J. phys. Conf. ser. 96, 012175 (2008)